# SDR SWAA2022010348096

- Difficulty date: November 27, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION FLOOR BEAM LOCATED ON BS 312 AT LEVEL STR 17L AND LBL 15 AT FWD GALLEY AREA ; 2021-544529 / [01] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [02] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022233; CAL DUE DATE: 02-JUN-22; [03] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [04] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 2000053402; DUE DATE: 23-APR-22.; [05] REPAIRED FLOOR BEAM LOCATED ON BS 312 LBL 40 TO RBL 30 AT LEVEL STR 17L FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-17 REPAIR 17. SEE INDIVIDUAL SIGNOFF BELOW.; [06] CORRECTED STEP 5: THE DAMAGE WAS REPAIRED PER 737-700 SRM-53-10-51-2R-17 REPAIR 17 AND EA 21-153-03757. SEE INDIVIDUAL SIGNOFF BELOW.; [07] THE DAMAGE WAS REPAIRED PER 737-700 SRM-53-10-51-2R-17 REPAIR 17 AND EA 21-153-03757. SEE INDIVIDUAL SIGNOFF BELOW. RII ACCOMPLISHED
